# SDR VJ3R20130327002

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Aircraft time: 23,372 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 656219C
- Condition: Worn
- Location: Engine
- Part time: 1,274 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETH ARE WORN, THE TORQUE WAS CORRECT AT TIME OF REMOVAL.
